# SDR ASAA9840010

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- System (JASC): 5240 · Service Doors
- Part: Release Assy
- Part number: 69703751
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, THE THE R1 DOOR HOLD OPEN RELEASE ASSEMBLY WOULD NOT HOLD DOOR OPEN.  REPLACED DOOR HOLD OPEN RELEASE ASSY, OPERATED NORMALLY.  (M)
